MathSciNet Relay Station
MathSciNet bibliographic data
MR1179587 (94h:20014) 20C20 (20F19)
Hanaki, Akihide A characterization of $M\sb p$-groups. Proc. Amer. Math. Soc. 121 (1994), no. 2, 357–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement